# SDR AWXA200200999

- Difficulty date: October 4, 2002
- Submitted: October 14, 2002
- Operation: Air carrier
- Aircraft: N645AW
- Make and model: Airbus A320-231
- Aircraft serial: 238
- Aircraft time: 33,482 hours, 14,995 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Part number: D5337062220400
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-01 CHECK A 1 1/2" CRACK WAS FOUND ON THE R/H MAIN LANDING GEAR DOOR FORWARD HINGE FITTING. MAINTENANCE REMOVED DAMAGED R/H MAIN LANDING GEAR DOOR FORWARD HINGE FITTING, FABRICATED A NEW REPLACEMENT FITTING, AND INSTALLED REPAIR PART IAW A320 SRM 51-42-11, PG. 29, 39, AND SRM 51-44-11, PG. 1, 14, 16, 20.
